# SDR REXA201100071

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 15,235 hours, 12,839 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Fastener
- Part number: MS35191292
- Condition: Broken
- Location: Drain Mast
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE GALLEY HEATED (FORWARD) DRAIN MAST (P/N 4E3160-1), ONE OF THE SIX ATTACH SCREWS (MS35191-292) WAS BROKEN OFF INSIDE THE UNDERLYING NUT PLATE.  TEMPORARY REPAIR IAW STS ENGINEERING EA 9-2011-24.  REPEAT INSPECTIONS EVERY 150 FLIGHT HOURS.  WITHIN 600 FLIGHT HOURS, ACCOMPLISH A REPAIR TO THE DAMAGED AREA IN ACCORDANCE WITH OEM APPROVED PROCEDURES.
